gastroenterologist-icon
Stool color change after stopping probio
I have been taking probiotics for last 1.month and stopped per doctor advise. Now my stool color changed a bit.. Little pale in color. Please advise if the attached stool color is normal. I have been struggling with gastritis and likely ibs for last 2 years and better off late. But stools are inconsistent for months... Mostly loose (not diehorrea thought) and sometimes normal. Attached is the stool color after stopping probiotics. Please advice if this is normal(last 2 - 3 days)
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Adv stool examination-routine and microscopic
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.